Accessibility navigation


Minimum neighbourhood in a generalized cube

Yang, X., Cao, J., Megson, G.M. and Luo, J. (2006) Minimum neighbourhood in a generalized cube. Information Processing Letters, 97 (3). 88 -93.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.ipl.2005.10.003


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:15458

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation